Colorado, 2012

Winter Storm and Winter Weather in Colorado, December 16 to 19, 2012

December 16 to 19, 2012 · NWS GJT · 21 events in 21 counties and zones

A persistent and moist westerly flow with embedded disturbances resulted in heavy snow for much of western Colorado.

Where it happened

Every event with a place to put it; 21 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
21

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS GJT wrote it up.

A persistent and moist westerly flow with embedded disturbances resulted in heavy snow for much of western Colorado.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Junction, CO wrote its last area forecast discussion before the first event at Dec 15, 10:02 PM MST, 1 hour 58 minutes earlier.

Area forecast discussion, Dec 15, 10:02 PM MST, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1002 PM MST SAT DEC 15 2012

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 327 PM MST SAT DEC 15 2012

SATELLITE IMAGERY SHOWS THE CIRCULATION CENTER OF THE SHORTWAVE
EXITING NRN CO WAS OVER WESTERN MOFFAT COUNTY WITH THE LINE OF
ENHANCED CLOUDS STRETCHING EAST. THIS ACTIVITY WILL EXIT THE CWA BY
ABOUT 23Z...WITH BREAKS IN THE CLOUDS ALREADY APPROACHING MEEKER.
THE NEXT VORT MAX IS CIRCULATING OVER SW UT WITH A VORT MAX AND
SMALL JET SPEED MAXIMA INJECTING SOME UPLIFT AHEAD OF IT WITH
COOLING CLOUD TOPS EVIDENT ON SATELLITE. THIS PRECIP AREA WILL
SPREAD ACROSS SE UT AND SE CO THIS EVENING...INITIATING ANOTHER
PERIOD OF ENHANCED SNOWFALL IN THE CENTRAL AND SW CO MOUNTAINS AND
THE LA SAL/ABAJOS IN SE UT. THE SNOW ADVY FOR THIS SNOW CONTINUES
UNTIL MIDNIGHT.

AFTER MIDNIGHT NORTHWEST FLOW AND DRYING CONDITIONS WILL MOVE IN WITH
SNOWFALL PULLING OUT OF THE VALLEYS AND CLINGING TO THE WEST AND
NORTHWEST FACING MOUNTAIN SLOPES. THE OROGRAPHIC SNOW WILL
DECREASE STEADILY OVER NIGHT. ON SUNDAY THE MOISTURE AND UNSETTLED
NW FLOW ALOFT WILL BEGIN SETTING UP. THIS WILL LEAD TO STEADY
OROGRAPHIC SNOW ON WEST TO NORTHWEST FACING SLOPES OF THE CENTRAL
AND ESPECIALLY THE NORTHERN CO AND UT MOUNTAINS.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 327 PM MST SAT DEC 15 2012

AN ACTIVE WEATHER PATTERN ANTICIPATED THROUGH MIDWEEK.

THE NORTHERN CO MTNS WILL BE FAVORED INITIALLY AS MOIST WESTERLY
FLOW PERSISTS NEARLY UNABATED THROUGH MONDAY NIGHT. THIS DESPITE A
SHALLOW AND TRANSIENT RIDGE THAT MODELS SHOW SLIPPING EAST ACROSS
THE AREA ON MONDAY AND BRINGING A BIT OF DRYING TO SE UT AND SW CO.
MOIST NW FLOW SUNDAY EVENING BEHIND A SHORTWAVE TROUGH BECOMES
WESTERLY AND STRENGTHENS ON MONDAY AS ANOTHER SHORTWAVE TRAVERSES
EAST ACROSS WY. 600 MB WINDS /ROUGHLY 14K FT/ OF 40-50 KTS INDICATED
ACROSS NE UT/NW CO MIDDAY MONDAY AS A STRONG 150-160 KT ZONAL UPPER
JET MOVES INTO SRN WY. POTENTIAL TEMP TIME-HEIGHT SECTIONS AT AT
VERNAL/CRAIG/ STEAMBOAT SHOW A WARM FRONT ALOFT PASSING THE MONDAY
MORNING...WHILE COLD AIR REMAINS AT THE SURFACE. OVERALL...LIFT
SUNDAY NIGHT THROUGH MONDAY NIGHT APPEARS TO DERIVED MAINLY FROM
FAVORABLE NW-W STRENGTHENING OROGRAPHIC FLOW PLUS ISENTROPIC
UPGLIDE. WITH BUFKIT FORECAST INDICATING A DEEP AND NEARLY SATURATED
DENDRITIC SNOW GROWTH LAYER...OCCASIONAL SNOW LOOKS LIKE A GOOD BET
FOR THE STEAMBOAT VALLEY AND SURROUNDING MOUNTAINS SUNDAY NIGHT
THROUGH MONDAY NIGHT.

THUS...HAVE UPGRADED THE ELKHEAD/PARK/FLATTOPS RANGES FROM A WATCH
TO A WINTER STORM WARNING FOR SNOW AND BLOWING SNOW FROM SUNDAY
AFTERNOON THROUGH MONDAY NIGHT...WITH ROUGHLY 8-15 INCHES BUT LOCALLY
UP TO 20 INCHES OF NEW SNOW. UPGRADED THE STEAMBOAT VALLEY TO A WINTER
WEATHER ADVISORY FOR 5-10 INCHES FOR THE SAME TIME PERIOD. THANKS TO
WFO CYS AND BOU FOR THE COORDINATION.

CENTRAL MOUNTAINS COULD ALSO SEE PERIODS OF SNOW SUNDAY NIGHT
THROUGH MONDAY NIGHT...AND LATER SHIFTS WILL NEED TO MONITOR.
EASTERN UINTA MOUNTAINS SHOULD ALSO SEE SOME SNOW BUT WILL OFTEN
REMAIN IN THE SHADOW OF THE HIGHER MOUNTAINS TO THEIR WEST.

FLOW ALOFT SHIFTS TO THE SOUTHWEST BY TUESDAY MORNING AS YET ANOTHER
COLD PACIFIC TROUGH DIGS INTO THE WEST. TEMPS WILL REBOUND A BIT ON
TUESDAY AHEAD OF THIS TROUGH...BUT A STRONG SURFACE COLD FRONT IS
EXPECTED TO REACH THE FORECAST AREA TUESDAY AFTERNOON AND SWEEP
ACROSS THE AREA TUESDAY NIGHT. AS MENTIONED IN PREVIOUS
DISCUSSIONS...THIS COULD TURN INTO A SIGNIFICANT WINTER STORM FOR
ERN UT AND WRN CO TUESDAY NIGHT INTO WEDNESDAY...AND CONTINUED TO
BUMP POPS UP ABOVE THE CONSENSUS MODEL.

QUIETER WEATHER EXPECTED THU-SAT AS AN UPPER LOW DEVELOPS ALONG THE
PACIFIC NORTHWEST COAST.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT)
ISSUED AT 1002 PM MST SAT DEC 15 2012

A FAST MOVING DISTURBANCE MOVING THROUGH SOUTHWEST COLORADO WILL
PASS EAST OF THE DIVIDE BY MIDNIGHT. IN RESPONSE...SNOW SHOWERS
WILL DISSIPATE ACROSS THE LOWER ELEVATIONS OF THE FOUR CORNERS.
THOUGH SHOWERS WILL BE ENDING...LOW STRATUS AND AREAS OF FOG ARE
LIKELY TO DEVELOP...LINGERING ACROSS THE AREA THROUGH 16Z SUNDAY.
AS A RESULT...EXPECT PERIODS OF IFR CIGS AND VSBY AT KCEZ...KDRO
AND KPSO DURING THIS TIME FRAME...WITH BRIEF LIFR CONDITIONS
POSSIBLE.

EXPECT MOUNTAIN SNOW TO DECREASE IN INTENSITY...THOUGH WIDESPREAD
MOUNTAIN OBSCURATIONS WILL PERSIST TONIGHT. THE CENTRAL AND NORTHERN
VALLEYS MAY SEE LIGHT SNOW DURING THE REMAINDER OF THE NIGHT WITH
PATCHY FOG DEVELOPING. MVFR CIGS AND VSBY ARE POSSIBLE FOR MOST
AIRFIELDS...THOUGH KCAG...KSBS...KRIL...KEGE AND KASE WILL BE
FAVORED. AREAS OF IFR/LIFR CONDITIONS ARE POSSIBLE.

FOG WILL DISPERSE FROM MID TO LATE MORNING WITH CONDITIONS IMPROVING
AT AIRPORTS ACROSS THE REGION DURING THIS PERIOD. HOWEVER...MOIST
NORTHWEST FLOW WILL CONTINUE TO BRING SCATTERED SNOW SHOWERS TO
THE NORTHERN AND CENTRAL VALLEYS THROUGH THE DAY. THEREFORE...
THERE WILL BE A GOOD CHANCE FOR AIRPORTS ALONG AND NORTH OF THE
I-70 CORRIDOR TO EXPERIENCE MVFR CONDITIONS IN SNOW SHOWERS
THROUGHOUT THE DAY AND INTO THE EVENING. MEANWHILE...THE NORTHERN
AND CENTRAL MOUNTAINS WILL SEE A FAIRLY CONTINUOUS SNOWFALL AND
WILL BE OBSCURED ALL DAY AND INTO THE NIGHT. THE SOUTHERN
MOUNTAINS AND VALLEYS WILL SEE CONSIDERABLY LESS ACTIVITY WITH
ONLY OCCASIONAL OBSCURATIONS OVER THE SAN JUAN MOUNTAINS IN
SCATTERED SNOW SHOWERS AND LITTLE CHANCE FOR ADDITIONAL SNOWFALL
OVER THE LOWER ELEVATIONS OF THE FOUR CORNERS REGION.

&&

.GJT WATCHES/WARNINGS/ADVISORIES...

CO...WINTER WEATHER ADVISORY UNTIL MIDNIGHT MST TONIGHT FOR COZ009-
       012-017>019-021>023.
     WINTER STORM WARNING FROM NOON SUNDAY TO 6 AM MST TUESDAY FOR
       COZ004-013.
     WINTER WEATHER ADVISORY FROM NOON SUNDAY TO 6 AM MST TUESDAY FOR
       COZ005.
UT...WINTER WEATHER ADVISORY UNTIL MIDNIGHT MST TONIGHT FOR UTZ028.

&&

SHORT TERM...CC
LONG TERM...JAD
AVIATION...NL
Hazardous weather outlook, Dec 15, 6:30 AM MST, 17 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
630 AM MST SAT DEC 15 2012

COZ001>014-017>023-UTZ022>025-027>029-161330-
LOWER YAMPA RIVER BASIN-CENTRAL YAMPA RIVER BASIN-
ROAN AND TAVAPUTS PLATEAUS-ELKHEAD AND PARK MOUNTAINS-
UPPER YAMPA RIVER BASIN-GRAND VALLEY-DEBEQUE TO SILT CORRIDOR-
CENTRAL COLORADO RIVER BASIN-GRAND AND BATTLEMENT MESAS-
GORE AND ELK MOUNTAINS/CENTRAL MOUNTAIN VALLEYS-
CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN-
WEST ELK AND SAWATCH MOUNTAINS-FLATTOPS-
UPPER GUNNISON RIVER VALLEY-UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE-
NORTHWEST SAN JUAN MOUNTAINS-SOUTHWEST SAN JUAN MOUNTAINS-
PARADOX VALLEY/LOWER DOLORES RIVER-
FOUR CORNERS/UPPER DOLORES RIVER-ANIMAS RIVER BASIN-
SAN JUAN RIVER BASIN-SOUTHEAST UTAH-EASTERN UINTA MOUNTAINS-
EASTERN UINTA BASIN-TAVAPUTS PLATEAU-ARCHES/GRAND FLAT-
LA SAL AND ABAJO MOUNTAINS-CANYONLANDS/NATURAL BRIDGES-
630 AM MST SAT DEC 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN UTAH AND WESTERN
COLORADO.

.DAY ONE...TODAY AND TONIGHT

EXPECT WIDESPREAD SNOW IN THE MOUNTAINS AND OCCASIONAL SNOW IN THE
VALLEYS TODAY...DECREASING TONIGHT. THE HEAVIEST ACCUMULATIONS
WILL BE IN THE MOUNTAINS OF SOUTHWEST COLORADO WHERE NEW SNOWFALL
WILL RANGE FROM 5 TO 12 INCHES TODAY. THE VALLEYS OF EXTREME
SOUTHWEST COLORADO WILL RECEIVE 2 TO 5 INCHES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SUNDAY AND MONDAY...SNOW WILL BE INCREASING OVER STEAMBOAT SPRINGS
AND SURROUNDING MOUNTAINS ON SUNDAY AFTERNOON AND LASTING THROUGH
MONDAY EVENING. PERIODS OF SNOW...COMBINED WITH STRENGTHENING
WINDS...WILL BRING HAZARDOUS WINTER WEATHER CONDITIONS TO THE FAR
NORTHERN MOUNTAINS OF NORTHWEST COLORADO. FOR THE SOUTHERN
MOUNTAINS...SNOW WILL BE DECREASING WITH SPOTTY ACCUMULATIONS.

TUESDAY NIGHT AND WEDNESDAY...THE POTENTIAL EXISTS FOR A MAJOR
WINTER STORM THAT WILL BRING WIDESPREAD SNOW TO THE MOUNTAINS AND
VALLEYS OF EASTERN UTAH AND WESTERN COLORADO. SIGNIFICANT SNOW IS
POSSIBLE...THIS INCLUDES THE SOUTHEASTERN UTAH VALLEYS AND THE
GRAND VALLEY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT...HOWEVER
SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS TO THE
NATIONAL WEATHER SERVICE IN GRAND JUNCTION.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

19 winter storm, 2 winter weather. Local standard time, as filed.

Winter Storm, Elkhead and Park Mountains

When
December 16, 12:00 AM MST to December 19, 9:00 AM MST
Where
Elkhead and Park Mountains forecast zone
Reported by
Trained Spotter
Coordinates
40.552, -107.599 (the zone’s center; the record gives no point)

Snowfall totals of 20 to 31 inches were measured across the area. Additionally, wind gusts of 30 to 55 mph produced areas of blowing and drifting snow with localized blizzard conditions.

Winter Storm, Flattop Mountains

When
December 16, 12:00 AM MST to December 19, 1:00 PM MST
Where
Flattop Mountains forecast zone
Reported by
SNOTEL
Coordinates
40.062, -107.603 (the zone’s center; the record gives no point)

Snowfall totals of 20 to 31 inches were measured across the area. Additionally, wind gusts of 25 to 45 mph produced areas of blowing and drifting snow.

Winter Storm, West Elk and Sawatch Mountains

When
December 16, 3:00 AM MST to December 19, 3:00 PM MST
Where
West Elk and Sawatch Mountains forecast zone
Reported by
Trained Spotter
Coordinates
38.643, -107.721 (the zone’s center; the record gives no point)

Snowfall totals of 12 to 30 inches were measured across the area. Additionally, wind gusts of 25 to 40 mph produced areas of blowing and drifting snow.

Winter Storm, Gore and Elk Mountains/Central Mountain Valleys

When
December 16, 5:00 AM MST to December 19, 4:00 PM MST
Where
Gore and Elk Mountains/Central Mountain Valleys forecast zone
Reported by
Trained Spotter
Coordinates
39.481, -107.172 (the zone’s center; the record gives no point)

Snowfall totals of 8 to 21 inches were measured across the area. Additionally, wind gusts of 25 to 45 mph produced areas of blowing and drifting snow.

Winter Storm, Upper Yampa River Basin

When
December 16, 10:00 PM MST to December 19, 8:00 AM MST
Where
Upper Yampa River Basin forecast zone
Reported by
Trained Spotter
Coordinates
40.485, -106.991 (the zone’s center; the record gives no point)

Snowfall totals of 12 to 22 inches were measured across the area. Additionally, wind gusts of 20 to 30 mph produced localized blowing and drifting snow.

Winter Storm, Grand and Battlement Mesas

When
December 17, 8:00 AM MST to December 19, 4:00 PM MST
Where
Grand and Battlement Mesas forecast zone
Reported by
Trained Spotter
Coordinates
39.159, -108.078 (the zone’s center; the record gives no point)

Snowfall totals of 10 to 20 inches were measured across the area. Additionally, wind gusts of 30 to 40 mph produced areas of blowing and drifting snow.

Winter Storm, Lower Yampa River Basin

When
December 17, 8:00 PM MST to December 19, 7:00 AM MST
Where
Lower Yampa River Basin forecast zone
Reported by
Trained Spotter
Coordinates
40.066, -108.109 (the zone’s center; the record gives no point)

Snowfall totals of 10 to 13 inches were measured across the area. Additionally, wind gusts of 20 to 40 mph produced areas of blowing and drifting snow.

Winter Storm, Roan and Tavaputs Plateaus

When
December 17, 8:00 PM MST to December 19, 11:00 AM MST
Where
Roan and Tavaputs Plateaus forecast zone
Reported by
Department of Highways
Coordinates
39.532, -108.196 (the zone’s center; the record gives no point)

Snowfall totals of around 12 inches were measured above the 8000 foot level. Additionally, wind gusts of 25 to 40 mph produced areas of blowing and drifting snow.

Winter Storm, Central Yampa River Basin

When
December 17, 9:00 PM MST to December 19, 9:00 AM MST
Where
Central Yampa River Basin forecast zone
Reported by
Trained Spotter
Coordinates
40.361, -107.805 (the zone’s center; the record gives no point)

Snowfall totals of 11 to 18 inches were measured across the area. Locally higher amounts included 25 inches at the co-op observation site near Craig. Additionally, wind gusts of 25 to 40 mph produced areas of blowing and drifting snow.

Winter Storm, Central Colorado River Basin

When
December 17, 11:00 PM MST to December 19, 11:00 AM MST
Where
Central Colorado River Basin forecast zone
Reported by
Trained Spotter
Coordinates
39.481, -107.172 (the zone’s center; the record gives no point)

Snowfall totals of 5 to 8 inches were measured across the area. Additionally, wind gusts of 20 to 35 mph produced areas of blowing and drifting snow.

Winter Storm, Debeque to Silt Corridor

When
December 18, 1:00 AM MST to December 19, 8:00 AM MST
Where
Debeque to Silt Corridor forecast zone
Reported by
Trained Spotter
Coordinates
39.308, -108.185 (the zone’s center; the record gives no point)

Snowfall totals of 5 to 7 inches were measured across the western portion of the area, while 3 to 5 inches were measured across the eastern portion of the area. Additionally, wind gusts of 20 to 30 mph produced localized blowing and drifting snow.

Winter Storm, Uncompahgre Plateau and Dallas Divide

When
December 18, 9:00 AM MST to December 19, 12:00 PM MST
Where
Uncompahgre Plateau and Dallas Divide forecast zone
Reported by
SNOTEL
Coordinates
38.488, -108.155 (the zone’s center; the record gives no point)

Snowfall totals of around 12 inches were measured above the 8000 foot level. Additionally, wind gusts of 20 to 40 mph produced areas of blowing and drifting snow.

Winter Storm, Southwestern San Juan Mountains

When
December 18, 2:00 PM MST to December 19, 4:00 PM MST
Where
Southwestern San Juan Mountains forecast zone
Reported by
Department of Highways
Coordinates
37.594, -107.912 (the zone’s center; the record gives no point)

Snowfall totals of 8 to 20 inches were measured across the area. Additionally, wind gusts of 25 to 50 mph produced areas of blowing and drifting snow with localized blizzard conditions.

Winter Storm, Northwestern San Juan Mountains

When
December 18, 4:00 PM MST to December 19, 6:00 PM MST
Where
Northwestern San Juan Mountains forecast zone
Reported by
Department of Highways
Coordinates
38.210, -107.755 (the zone’s center; the record gives no point)

Snowfall totals of 8 to 15 inches were measured across the area. Additionally, wind gusts of 25 to 40 mph produced areas of blowing and drifting snow.

Winter Storm, San Juan River Basin

When
December 18, 8:00 PM MST to December 19, 1:00 PM MST
Where
San Juan River Basin forecast zone
Reported by
Trained Spotter
Coordinates
37.194, -107.048 (the zone’s center; the record gives no point)

Snowfall totals of 6 to 9 inches were measured across the area.

Winter Weather, Four Corners / Upper Dolores River Basin

When
December 18, 8:00 PM MST to December 19, 10:00 AM MST
Where
Four Corners / Upper Dolores River Basin forecast zone
Reported by
Trained Spotter
Coordinates
37.698, -108.507 (the zone’s center; the record gives no point)

Snowfall totals of 2 to 4 inches were measured across the area.

Winter Storm, Upper Gunnison River Valley

When
December 18, 9:00 PM MST to December 19, 11:00 AM MST
Where
Upper Gunnison River Valley forecast zone
Reported by
Trained Spotter
Coordinates
38.535, -107.650 (the zone’s center; the record gives no point)

Snowfall totals of 6 to 10 inches were measured across the western portion of the area. Additionally, wind gusts of 20 to 30 mph produced localized blowing and drifting snow.

Winter Weather, Animas River Basin

When
December 18, 9:00 PM MST to December 19, 10:00 AM MST
Where
Animas River Basin forecast zone
Reported by
Trained Spotter
Coordinates
37.287, -107.843 (the zone’s center; the record gives no point)

Snowfall totals of 2 to 4 inches were measured across the area. Additionally, wind gusts of 20 to 30 mph produced localized blowing and drifting snow.

Winter Storm, Grand Valley

When
December 18, 10:00 PM MST to December 19, 7:00 AM MST
Where
Grand Valley forecast zone
Reported by
Trained Spotter
Coordinates
39.308, -108.185 (the zone’s center; the record gives no point)

Snowfall totals of 5 to 7 inches were measured across the western portion of the area. Additionally, wind gusts of 20 to 35 mph produced areas of blowing and drifting snow.

Winter Storm, Central Gunnison and Uncompahgre River Basin

When
December 19, 12:00 AM MST to 11:00 AM MST
Where
Central Gunnison and Uncompahgre River Basin forecast zone
Reported by
Trained Spotter
Coordinates
38.737, -107.907 (the zone’s center; the record gives no point)

Snowfall totals of 6 to 10 inches were measured across the southern portion of the area, including the city of Montrose. Additionally, wind gusts of 25 to 40 mph produced areas of blowing and drifting snow.

Winter Storm, Paradox Valley / Lower Dolores River Basin

When
December 19, 12:00 AM MST to 9:00 AM MST
Where
Paradox Valley / Lower Dolores River Basin forecast zone
Reported by
Trained Spotter
Coordinates
38.294, -108.414 (the zone’s center; the record gives no point)

Snowfall totals of 5 to 7 inches were measured in the Nucla and Norwood areas. Additionally, wind gusts of 25 to 40 mph produced areas of blowing and drifting snow.

What these are

Winter Storm
A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
Winter Weather
Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Colorado in 2012Every state in 2012This day in weather historyWarnings in Colorado, December 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 432421, 432422, 432426, 432425, 432423, 432424, 432427, 432429, 432428, 432431, 432430, 432432, 432434, 432433, 432440, 432441, 432436, 432439, 432438, 432435, 432437.